# SDR DALA104643308

- Difficulty date: February 26, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 26,138 hours, 3,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON SEAT TRACK AT Y1959 FR47 TO FR 53. REPLACED SEAT TRACK IAW SRM 51-42-11.
